# SDR DALA2023021501187

- Difficulty date: October 27, 2022
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N510DE
- Make and model: Airbus A300*
- Aircraft serial: 10828
- Aircraft time: 2,255 hours, 510 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5010 DAMAGE ON ANGLE FLOOR PANEL JUST FWD OF CARGO DOOR. CORRECTIVE ACTION: REPLACED FLOOR PANEL PER A321 AMM 53-42. (9581618)
